{ "dc.contributor.author": "Santaló, Lluís" , "dc.date.accessioned": "2009-10-01T08:53:09Z" , "dc.date.available": "2009-10-01T08:53:09Z" , "dc.date.created": "1952" , "dc.identifier.citation": "Santaló, L. (1952). Measure of sets of geodesics in a riemannian space and applications to integral formulas in elliptic and hyperbolic spaces. Summa brasiliensis mathematicae, 3 (1), 1-11" , "dc.identifier.issn": "0039-498X" , "dc.identifier.uri": "http://hdl.handle.net/10256.2/10232" , "dc.description.abstract": "In the present paper we consider some points of the Integral Geometry in a Riemannian n-dimensional space and in elliptic and hyperbolic spaces" , "dc.format.mimetype": "application/pdf" , "dc.language.iso": "eng" , "dc.publisher": "Instituto Brasileiro de Educaçao, Ciencia e Cultura" , "dc.relation.ispartof": "Summa brasiliensis mathematicae, 1952, vol. 3, fasc. 1, p. 1-11" , "dc.relation.ispartofseries": "Articles publicats" , "dc.rights": "Tots els drets reservats" , "dc.subject": "Espais hiperbòlics" , "dc.subject": "Geometria integral" , "dc.subject": "Riemann, Geometria de" , "dc.subject": "Geometry, Riemannian" , "dc.subject": "Hyperbolic spaces" , "dc.subject": "Integral geometry" , "dc.title": "Measure of sets of geodesics in a riemannian space and applications to integral formulas in elliptic and hyperbolic spaces" , "dc.type": "lecture notes" , "dc.rights.accessRights": "info:eu-repo/semantics/openAccess" }